A member asked:

Are myoclonic jerks caused by anafranil (clomipramine) permanent or will they resolve once the medication is discontinued?

A doctor has provided 1 answer
Dr. William Gaya answered

Specializes in Neurology

Myoclonus: If your symptoms are related to this medication then you should expect resolution of your symptoms over a short period of time. Check with your physician to guide you an how to wean the medication.

Answered 3/17/2014

5.1k views

Thank

Related Questions

A member asked:

What are side effects of the drug clomipramine (anafranil)?

4 doctors weighed in across 4 answers

A member asked:

Could anafranil (clomipramine) or elavil cause hair loss?

A doctor has provided 1 answer

A member asked:

Can taking anafranil (clomipramine) cause me to gain weight?

5 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...